Well.....Im still running a fever. Its around 99.6 99.8 today. The surgeon FINALLY decided theres something wrong. I told the nurse today that I came across some info that says synthroid can cause a fever...she said the first day or two your on it but not for 14 days straight.
So I had to go for all kinds of tests today. No matter what they did they could not draw blood and I couldnt pee in a cup if my life depended on it! LOL
The nurse said i was dehydrated so I had to leave for about an hour to drink enough down. When they finally did get blood it took so long to fill one tube they werent sure if they could use it.....
The surgeon finally took me off the vicodin and put me on tramadol ( spelling?) works MUCH better so for the first time I am almost pain free......sigh.
I had posted somewhere...that synthroid can cause fever, but thats only for a day or two. I also found out that weird burning rash can be caused by the synthroid too. I'm going to tough it out until I see the endo though.
Is it Toradel? They use that on my kidney stone board.
I am offline all day at a BBQ .. will ck. back later.
KUDOS for you for being persistant!!!
I had that no blood dehyadration thing happen and I had to go back the next day .. it has happened to me 2X in a year ... they couldn't even draw from my hand! Day of thyroid surgery was bad for the IV bcz of same reason .. the IV was the worst part LOL (well, not so funny)
yep its toradol. Works well and no fuzzy feeling. I'm weird with pain meds. Cant have morphine, demereol, percoset,darvoset......might as well give me water. Ultram works well but makes me goofey. Vicodin is good but the best prescription pain med for me is RX motrin.
Hubby told them no morphine after surgery so the gave me the demerol then they couldnt figure out why I was curled in the fetal position insane with pain! Surgery was at 7:30 am and they wouldnt listen to hubby about the pain meds until about 2 pm.
Being dehydrated just enforces the idea that I have a fever becuase somethings wrong.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.